# SDR FDEA200912154471

- Difficulty date: December 15, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,701 hours, 19,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1280 RT, STR 14-10 HAS GOUGES.  REPLACED FRAME SEGMENT FROM STR 7R TO 14R IAW SRM 51-40-05. FRAME SEGMENT FABRICATED ON MAE TR T/9/812786, CHANNEL 1 FABRICATED ON MAE TR T9/812787, CHANNEL 2 FABRICATED ON MAE TR T9/812788.  ORIG MAT'L  .071 AFTER .046. DAMAGE MEASUREMENTS .025"D X .200"W.  MAJOR REPAIR, CATEGORY 'A'.
